MathSciNet Relay Station
MathSciNet bibliographic data
MR1327108 (96c:53097) 53C42 (53A10)
Nelli, Barbara; Rosenberg, Harold Some remarks on embedded hypersurfaces in hyperbolic space of constant curvature and spherical boundary. Ann. Global Anal. Geom. 13 (1995), no. 1, 23–30.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement